PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the irreducibility of a polynomial associated with the Strong Factorial Conjecture

Volume 145 / 2016

Michael Filaseta, Brady Rocks Colloquium Mathematicum 145 (2016), 307-314 MSC: Primary 11R09; Secondary 11C08, 12E05. DOI: 10.4064/cm6761-3-2016 Published online: 11 July 2016

Abstract

Asymptotically, more than $2/3$ of the polynomials from a sequence of polynomials in $\mathbb Z[x]$, arising from an example associated with the Strong Factorial Conjecture, are shown to be irreducible in $\mathbb Z[x]$.

Authors

  • Michael FilasetaMathematics Department
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail
  • Brady RocksMathematics Department
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image